MathSciNet Relay Station
MathSciNet bibliographic data
MR1000149 32A25 (32A40 32F15)
Chen, So-Chin Real analytic boundary regularity of the Cauchy kernel on convex domains. Proc. Amer. Math. Soc. 108 (1990), no. 2, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement